| Model Number |
B1070-100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in the left superficial femoral artery (sfa) with heavy calcification.The armada 35 dilatation catheter was prepared for use and no issues were noted.The armada 35 dilatation catheter was advanced to the target lesion and inflated; however, on the second inflation, the balloon ruptured at 10 atmospheres (atm).A non-abbott dilatation catheter was used to continue the procedure.There was no adverse patient effect and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.D9, h3: device is not available for evaluation.